Title

Two Parallel Finite Queues with Simultaneous Services and Markovian Arrivals

Document Type

Article

Publication Date

1-1-1997

Publication Title

Journal of Applied Mathematics and Stochastic Analysis

Abstract

In this paper, we consider a finite capacity single server queueing model with two buffers, A and B, of sizes K and N respectively. Messages arrive one at a time according to a Markovian arrival process. Messages that arrive at buffer A are of a different type from the messages that arrive at buffer B. Messages are processed according to the following rules: 1. When buffer A(B) has a message and buffer B(A) is empty, then one message from A(B) is processed by the server. 2. When both buffers, A and B, have messages, then two messages, one from A and one from B, are processed simultaneously by the server. The service times are assumed to be exponentially distributed with parameters that may depend on the type of service. This queueing model is studied as a Markov process with a large state space and efficient algorithmic procedures for computing various system performance measures are given. Some numerical examples are discussed.

Volume

10

Issue

4

First Page

383

Last Page

405

DOI

10.1155/S1048953397000439

ISSN

ISSN: 2090-3332 (Print) ISSN: 2090-3340 (Online)

Rights

© 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

This document is currently not available here.

Share

COinS